# SDR AU510001882

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D220117
- Condition: Damaged
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCC2YK1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HUB DAMAGED.  SUSPECT CAUSED BY GROUND STRIKE.  FOUND DURING INSPECTION IAW AD/PHZL/77 AMDT2.
